# SDR DL757060010

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 62,765 hours, 30,999 cycles
- Engine: Pwa PW2037
- Engine time: 51,903 hours, 25,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

CREW SHUT ENGINE DOWN IN FLIGHT.  EICAS L ENG STATOR, ENG FAILED W/ PWR REDUCTION.  REPLACED STATOR VANE ACTUATOR.
